# SDR MWEA97029

- Difficulty date: January 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N202ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47672
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 9915558
- Condition: Cracked
- Location: Aft Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND LEFT AFT PRESSURE BULKHEAD BEAM NR 6 OUTBOARD END OF WEB AND DOUBLER ARE CRACKED.  MAINTENANCE FABRICATED AND INSTALLED DOUBLERS IAW DOUGLAS DRAWING JO 60110.
